# SDR AALA20120105TUL24

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD FORWARD FASTENER HOLE FOR THE STRINGER CLIP ON STRINGER 26 LEFT AT STATION 500I IS DAMAGED.  REMOVED THE DAMAGE AND INSTALLED ANGLE DOUBLER SHIM AND PLUG PER SRM 53-00-03-2R AND EA 737-53-021033.
